# SDR SWAA061950

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 44,325 hours, 38,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, INFLIGHT A-HYDRAULIC SYSTEM QUANTITY AND PRESSURE LOSS.  REMOVED AND REPLACED LT MLG ACTUATOR UPLINE PER MM.
